zbMATH — the first resource for mathematics

Sets of constant width in finite dimensional Banach spaces. (English) Zbl 0166.17901

PDF BibTeX Cite
Full Text: DOI
[1] Kelly, P. J.,On Minkowski bodies of constant width, Bull. Amer. Math. Soc.55 (1949), 1147–1150. · Zbl 0038.10401
[2] Petty, C. M.,On the geometries of the Minkowski plane, Riv. de Mat. della U. di Parma6 (1955), 269–292. · Zbl 0067.40102
[3] Hammer, P. C.,Convex curves of constant Minkowski breadth, Convexity. Proc. Symposia in Pure Math.7 (1961), 291–304.
[4] Jessen, B.,Über konvexe Punktmengen konstanter Breite, Math. Z.29 (1928), 378–380. · JFM 54.0797.04
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.